Vol. 36, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Interpolation in C(Ω)

Benjamin Baxter Wells, Jr.

Vol. 36 (1971), No. 3, 833–838

It is known from the work of Bade and Curtis that if A is a Banach subalgebra of C(Ω),Ω a compact Hausdorff space, and if Ω is an F-space in the sense of Gillman and Hendriksen then A = C(Ω). This paper is concerned with the extension of this and similar results to the setting of Grothendieck spaces ( G-spaces for short). An important feature of the extension is that emphasis is shifted from the underlying topological structure of Ω to the linear topological character of C(Ω).

Mathematical Subject Classification
Primary: 46.25
Secondary: 54.00
Received: 26 February 1970
Published: 1 March 1971
Benjamin Baxter Wells, Jr.